MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed white smoke coming out from the back of the instrument near the pump storage area.The customer turned off the power and unplugged the instrument.The fse replaced the vacuum pump.There is no further smoke or smell coming from the instrument.Fse performed a vacuum system test which passed and controls in range.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Service was dispatched due to the customer reporting smoke coming from the back architect i2000sr, serial # (b)(6).Service determined the pump, vacuum (rohs) (7-77795-02) the likely cause and replaced the part, resolving the smoke issue.No fire or injury to personnel reported.The instrument service history review revealed no additional tickets associated with smoke.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.The 2025 ul certification memo indicates that abbott diagnostic equipment and accessories are certified to the appropriate safety standards, and adequate protection is provided for the operator against spread of fire from the equipment.The damaged components were limited to the pump, vacuum (rohs) (7-77795-02) and the smoke did not spread to other parts of the instrument.A review of tracking and trending for the did not identify any increased complaint activity for the complaint issue.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency was identified.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22521031
Report Number3016438761-2025-00408
Device Sequence Number15456795
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown